MAUDE Adverse Event Report: COLOPLAST A/S ELEFANT SUCTION-IRRIGATION DEVICE; SURGICAL IRRIGATION/ASPIRATION CANNULA, NON-ILLUMINATING, SINGLE-USE

COLOPLAST A/S ELEFANT SUCTION-IRRIGATION DEVICE; SURGICAL IRRIGATION/ASPIRATION CANNULA, NON-ILLUMINATING, SINGLE-USE
Catalog Number ASP145
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is not yet complete, a follow up report will be submitted on completion of the investigation.
 
Event or Problem Description
According to the available information, the device clogged during use.

Brand Name
ELEFANT SUCTION-IRRIGATION DEVICE
Common Device Name
SURGICAL IRRIGATION/ASPIRATION CANNULA, NON-ILLUMINATING, SINGLE-USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
CMF-SARLAT
9 avenue edmond rostand
sarlat la canéda cedex 24200
FR   24200
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key24768977
Report Number9610711-2026-00112
Device Sequence Number10268468
Product Code FQH
UDI-Device Identifier03600040970614
UDI-Public3600040970614
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberASP145
Device Lot Number10632447_ASP1454002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown